# SDR 9519672717

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND EMERGENCY LIGHTS IN VENTRAL STAIRWAY INOPERATIVE.  REPLACED VENTRAL STAIRS EMERGENCY LIGHT BATTERIES.  CHECKED OK.
